On Approximate Pattern Matching for a Class of Gibbs Random Fields

Jean-René Chazottes, Frank Redig, Evgeny Verbitskiy

Research output: Contribution to journalArticleAcademic

137 Downloads (Pure)


We prove an exponential approximation for the law of approximate occurrence of typical patterns for a class of Gibssian sources on the lattice Z^d, d ≥ 2. From this result, we deduce a law of large numbers and a large deviation result for the waiting time of distorted patterns.
Original languageEnglish
Pages (from-to)670-684
Number of pages15
JournalThe Annals of Applied Probability
Issue number2
Publication statusPublished - 2006
Externally publishedYes

Cite this